MathSciNet Relay Station
MathSciNet bibliographic data
MR808222 (87a:57027) 57R19 (32C40 55N22 58G10)
Fintushel, Ronald; Stern, Ronald J. Pseudofree orbifolds. Ann. of Math. (2) 122 (1985), no. 2, 335–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement